# SDR DALA2022070104603

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 66,065 hours, 24,930 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9214322) DURING INSPECTION FOUND SEATS 1 C,D LOOSE IN TRACK. TIGHTENED SEAT ASSY IN TRACK PER B737 AMM 25-22.
